# SDR KCSA20231114245

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N776CK
- Make and model: Boeing 777F
- Aircraft serial: 66815
- Aircraft time: 13,590 hours, 1,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LI DOOR INNER WINDOW PANE CRACKED LOWER AFT CORNER.  DEFERRED MAINTENANCE ITEM NUMBER 100093363 IAW B777 MINIMUM EQUIPMENT LIST 25-20-1 NON-ESSENTIAL EQUIPMENT AND FURNISHING -16, CATAGORY D DUE 03/11/24 PLACARDS INSTALLED
